# SDR SWIA202157023

- Difficulty date: February 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON INBOARD FLAP ACCSS PANEL 584AB   (C-CHECK) RO 3/24/2021    DAMAGE ON FLAP PANEL 584AB FOUND OUT OF LIMITS REF CRJ 200 SRM 57-52-00, RECEIVED NEW PANEL , LOCATED AND DRILLED REF CRJ 51-40-11 , INSTALLED ON MX 22298612 JOB 27558100 OP 7005.
